Cart (Loading....) | Create Account
Close category search window

Application of Lyapunov functionals to studying stability of linear hyperbolic systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Ziolko, M. ; Inst. of Autom. Control, Tech. Univ. of Min. & Metall., Krakow, Poland

The Lyapunov functional method is used to prove the stability conditions for Cauchy problems and initial-boundary value problems if the system is described by a set of linear first-order partial differential equations of the hyperbolic type. The application of the Lyapunov functional method to stability of linear hyperbolic systems with more than two equations leads to the search for functionals with diagonal matrices. The question of whether or not there exists a positive diagonal matrix G such that DTG+GD, <0 or ST S-G<0 does not have a simple answer. The characterization of the class of matrices D and S which have these properties is either a set of sufficient conditions or a set of necessary conditions

Published in:

Automatic Control, IEEE Transactions on  (Volume:35 ,  Issue: 10 )

Date of Publication:

Oct 1990

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.